MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Optiflow Junior 2; Nasal cannula

Fisher & Paykel Healthcare Ltd F&P Optiflow Junior 2; Nasal cannula
Model Number OJR414
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in japan, on behalf of a healthcare facility, reported via a fisher & paykel healthcare (f&p) field representative that upon opening the packaging, the tubing of an ojr414 optiflow junior 2 nasal cannula was found to be detached from the connector end (swivel grip).There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) has received the complaint device and is currently in the process of completing the investigation.We will provide a follow up report upon completion of the investigation.

Brand Name
F&P Optiflow Junior 2
Common Device Name
Nasal cannula
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key25686761
Report Number9611451-2026-02028
Device Sequence Number14620434
Product Code BTT
UDI-Device Identifier09420012435934
UDI-Public(01)09420012435934(10)2103900544(11)250814(17)300814
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOJR414
Device Catalogue NumberOJR414
Device Lot Number2103900544
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
820GJP - F&P HUMIDIFIER BASE.; V60 - VENTILATOR.
Patient SexUnknown